# SDR DALA2017050903684

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 200-218
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUNKEN FASTENERS ON REPAIR DOUBLER ON THE SKIN AT BS 200 AND 218, LONGERON 26L.  THE REPAIR WAS REPLACED IAW SRM 53-04-3, FIG 10.
